# SDR AALA20150202014

- Difficulty date: January 30, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT AT FS 287 & RBL 21 IS CORRODED.  R & R FLOOR MOUNT IAW AARD 51-00-05-01.
